# SDR DALA2016090706457

- Difficulty date: September 6, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N936AT
- Make and model: Boeing 717-200
- Aircraft serial: 55058
- Aircraft time: 39,160 hours, 27,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY EXIT SIGN FOR THE AFT EXIT DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY SUPPLY AND THE OPS CHECK WAS GOOD.
